# SDR ASAA2013120796658

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 4,377 hours, 1,398 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 20 NAUTICAL MILES PRIOR TO TOD, LT FMC FAILED WITH VTK ON CAPTAIN`S MAP DISPLAY.  FMC BOTH ON RT IAW QRH.  ACFT GROUNDED.  LT FMC WAS INOPERATIVE ON ARRIVAL, CYCLED CIRCUIT BREAKER, OPS RESTORED.  ACCOMPLISHED FMC OPS TEST IAW 34-61-00, SYS CHECKED NORMAL.
